# SDR IPXA2021031166723

- Difficulty date: February 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75221
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING STRINGER #22 IS CRACKED ATSTA. XORS=97.0.REPAIRED CRACKED STRINGER #22 BETWEEN STA. XORS= 86.0 TO XORS= 121.5 IAW VT-SAA EA 011-5710-01-A8883 REV. I/R AND UPS EO MD11-5710-79591-A. (MAJOR)
